# SDR RAIA2009122800004

- Difficulty date: December 22, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 23,694 hours, 22,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AT THE AFFECTED LIGHT IAW AMM PROCEDURES.  OPS CHECK GOOD.
